Advanced  
兰州大学机构库

Search Results

Help
(本次检索基于用户作品认领结果)

Item hits: (Results 1-7 of 7)

Filters        
Items/Page:    Sort:
Remarks on Ricceri's variational principle and applications to the p(x)-Laplacian equations [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2007, 卷号: 67, 期号: 11, 页码: 3064-3075
Fan, XL(范先令);  Deng, SG
  |  View/Download:16/0
 
Eigenvalues of the p(x)-Laplacian Neumann problems [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2007, 卷号: 67, 期号: 10, 页码: 2982-2992
Fan, XL(范先令)
  |  View/Download:13/0
 
Nodal solutions of p(x)-Laplacian equations [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2007, 卷号: 67, 期号: 10, 页码: 2859-2868
Fan, XL(范先令);  Zhao, YZ
  |  View/Download:11/0
 
Existence of infinitely many solutions for a Neumann problem involving the p(x)-Laplacian [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 334, 期号: 1, 页码: 248-260
Fan, XL(范先令);  Ji, C
  |  View/Download:12/0
 
On the sub-supersolution method for p(x)-Laplacian equations [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 330, 期号: 1, 页码: 665-682
Fan, XL(范先令)
  |  View/Download:17/0
 
Global C-1,C-alpha regularity for variable exponent elliptic equations in divergence form [期刊论文]
JOURNAL OF DIFFERENTIAL EQUATIONS, 2007, 卷号: 235, 期号: 2, 页码: 397-417
Fan, XL(范先令)
  |  View/Download:13/0
 
Amemiya norm equals Orlicz norm in Musielak-Orlicz spaces [期刊论文]
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2007, 卷号: 23, 期号: 2, 页码: 281-288
Fan, XL(范先令)
  |  View/Download:17/0
 

1

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace